Infinite-parametric extension of the conformal algebra in D > 2 space-time dimensions

E. S. Fradkin*, V. Ya Linetsky

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


On the basis of the analytic continuations of semisimple Lie algebras discovered recently by us we construct manifestly quasi-conformal infinite-dimensional algebras AC(so(4, 1)) and PAC(so(3, 2)) extending the conformal algebras in three-dimensional euclidean and Minkowski space-time like the Virasoro algebra extends so(2, 1). Their higher spin generalizations are also constructed. A counterpart of the central extension for D > 2 and possible applications in exactly solvable conformal quantum field models in D > 2 are discussed.

Original languageEnglish (US)
Pages (from-to)97-106
Number of pages10
JournalPhysics Letters B
Issue number1-2
StatePublished - Jan 3 1991

ASJC Scopus subject areas

  • Nuclear and High Energy Physics


Dive into the research topics of 'Infinite-parametric extension of the conformal algebra in D > 2 space-time dimensions'. Together they form a unique fingerprint.

Cite this